Pacific Journal of Mathematics

Link homotopy in ${\bf R}^3$ and $S^3$.

Uwe Kaiser

Article information

Pacific J. Math., Volume 151, Number 2 (1991), 257-264.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}


Kaiser, Uwe. Link homotopy in ${\bf R}^3$ and $S^3$. Pacific J. Math. 151 (1991), no. 2, 257--264.

Export citation


  • [H] N. Habegger, Private communication (1988).
  • [Kl] U. Kaiser, Verschlingungsabbildungen im Euklidischen Raum, doctoral thesis, Siegen (1989).
  • [K2] U. Kaiser, Link homotopy of Euclidean spaces,in preparation.
  • [Kol] U. Koschorke, Link maps and the geometry of their invariants, Manuscripta Math., 61 (1988), 383-415.
  • [Ko2] U. Koschorke, Desuspending the a-invariant of link maps, preprint (1987).
  • [M] J. Milnor, Link groups,Ann. of Math., 59 (1954), 177-195.
  • [P] C. Papakyriakopoulos, On Dehs lemma on the asphericity of knots, Ann. of Math., 66(1957), 1-26.
  • [Z] E. C. Zeeman, Twisting spun knots, Trans. Amer. Math. Soc, 115 (1965), 471-495.